The circle and divisor problem
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004), p. 79
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
New proofs for the classical bounds
$ P(x) �l x^{1/3}, \quad \Delta(x) �l x^{1/3}�og x $ are
given. Here $P(x)$ denotes the error term in the classical circle,
and $\Delta(x)$ in the classical divisor problem.
DOI :
10.2298/BMAT0429079I
Classification :
11N37
Keywords: circle problem, divisor problem, Voronoi summation formula, Selberg class
Keywords: circle problem, divisor problem, Voronoi summation formula, Selberg class
@article{10_2298_BMAT0429079I,
author = {A. Ivi\'c},
title = {The circle and divisor problem},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {79 },
year = {2004},
volume = {29},
doi = {10.2298/BMAT0429079I},
zbl = {1077.11069},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.2298/BMAT0429079I/}
}
TY - JOUR AU - A. Ivić TI - The circle and divisor problem JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2004 SP - 79 VL - 29 UR - http://geodesic.mathdoc.fr/articles/10.2298/BMAT0429079I/ DO - 10.2298/BMAT0429079I LA - en ID - 10_2298_BMAT0429079I ER -
A. Ivić. The circle and divisor problem. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004), p. 79 . doi: 10.2298/BMAT0429079I
Cité par Sources :